so WHY does cialis stop up my nose?

  • rnch

    Posts: 11524

    Nov 12, 2011 1:27 PM GMT
    cialis is awesome stuff; gives me the "bonerability" of my teenage years...BUT...it consistantly gives me a stopped up, stuffy nose when i use it.

    what causes this undesired side effect?

    any way to lessen the "cold nose"?
  • Posted by a hidden member.
    Log in to view his profile

    Nov 12, 2011 2:00 PM GMT
    I suspect the release of Nitrous oxide " NO" ( the main mechanism of all ED pills) is causing a systemic effect on the small blood vessels inside your nasal cavity. NO causes blood vessel relaxation and thus dilation( enlargement) of the vessels, this in this case causes more blood to rush into the penile tissues causing an erection. If you have ever listened to the commercials for these medications they will say "don't take this med if you have low blood pressure because it can cause an unsafe drop in blood pressure"... this is due to the systemic effects of these medications( shunting blood). Now for your nose.... Its probably not an issue I know Viagra is more known for this " side effect" you can either live with it and just be happy you have quality erections or you could try any of the over the counter/ RX medications( nasal sprays) for stuffy noses that may help( decongestants). Basically anything that will Constrict the blood vessels in your nose, an all natural one is Cocaine, destroys the septum due to its potent vasoconstriction abilities( chronic use), and fun fact used commonly( among other vasoconstrictors) for nose surgeries to prevent excessive bleeding.


    HA......OK I'M long winded bottom line get some nasal spray try it/ ask your Doc... icon_smile.gif
  • Posted by a hidden member.
    Log in to view his profile

    Nov 13, 2011 1:48 AM GMT
    lookinforcars1 saidI suspect the release of Nitrous oxide " NO" ( the main mechanism of all ED pills) is causing a systemic effect on the small blood vessels inside your nasal cavity. NO causes blood vessel relaxation and thus dilation( enlargement) of the vessels, this in this case causes more blood to rush into the penile tissues causing an erection. If you have ever listened to the commercials for these medications they will say "don't take this med if you have low blood pressure because it can cause an unsafe drop in blood pressure"... this is due to the systemic effects of these medications( shunting blood). Now for your nose.... Its probably not an issue I know Viagra is more known for this " side effect" you can either live with it and just be happy you have quality erections or you could try any of the over the counter/ RX medications( nasal sprays) for stuffy noses that may help( decongestants). Basically anything that will Constrict the blood vessels in your nose, an all natural one is Cocaine, destroys the septum due to its potent vasoconstriction abilities( chronic use), and fun fact used commonly( among other vasoconstrictors) for nose surgeries to prevent excessive bleeding.


    HA......OK I'M long winded bottom line get some nasal spray try it/ ask your Doc... icon_smile.gif


    x2